# SDR DHL9980150C

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 391 & 421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, L/W UPPER SURFACE T/E BETWEEN STA  XRS 391 AND XW 421 METAL SEAL STRIP DAMAGE.  REMOVED METAL STRIP DAMAGE, FABRICATED NEW SEAL AND INSTALLED PER SRM 51-1-15, 5 X 1.
